# SDR JJBA20160923011

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 36,247 hours, 48,856 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE WARNING ILLUMINATED DURING CLIMB THROUGH 21,500 FT, DEFERRED IAW MEL 21-1C.  THEY DECLARED AN EMERGENCY TO DESCEND TO 10,000 FT DUE TO LOSS OF PRESSURIZATION.
